# SDR DALA1115849878

- Difficulty date: March 3, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- Aircraft time: 67,736 hours, 61,525 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B FIXED FLAP VANE LOWER CENTER SURFACE DELAMINATED.  REMOVED AND REPLACED LT WING OUTBD FLAP VANE TO BE INSTALLED ON WORKCARD 2750-9807M-LT VANE, FLAP, LT.
